advertisement
Question
Posted by: Sally | 2005/07/14

Tuberculosis

I have been diagnosed with TB about 3 weeks ago. I would like to know why it is only necessary to take the medication from Monday to Friday, and also if it is dangerous to use alcohol while taking the medication.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Sally, you have to take a break so that the medication doesn’t heap up in the blood and cause side effects. If you monitor the blood levels closely you can take it every day. You may be able to handle alcohol in small amounts, but it will put extra strain on the liver and it might cause serious liver problems. The best would be to avoid it. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement